# SDR HEEA0014181

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Adapter Shaft
- Part number: 7635109026107
- Condition: Worn
- Location: M/R
- Part time: 4,537 hours
- Component: 763510950004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADAPTER SHAFT WORN SEAT. REPLACED WITH A SERVICEABLE PART.
